Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

k3tchup

Veteran Member
  • Content Count

    702
  • Joined

  • Last visited

  • Days Won

    6

k3tchup last won the day on November 25 2014

k3tchup had the most liked content!

Community Reputation

103 Excellent

5 Followers

About k3tchup

  • Rank
    SRNA
  • Birthday 11/27/1990

Profile Information

  • Gender
    Male

Recent Profile Visitors

9838 profile views
  1. They probably mean exactly what they say - fixtheir alignment, relieve their suffering - "cure" their acne. It's not a rite of passage or normal so why wouldn't "deleting" the problem be something that's widely understood?
  2. I agree. Supplement/s is/are part of the overall picture of health and do exactly as their name intends. I can’t agree more. I know my diet is deficient in daily fiber intake and magnesium for example. Supplements used correctly do help support the overall picture. Studies that say otherwise are not well organized nor specific. I only question the companies’ integrity in the products they sell. Without a lab, the consumer is taking the company for its word that the product is safe, with predicta
  3. I had a thyroid panel done a few years back for a few suspicions I had unrelated to acne. They came back on the lower edge of normal along with my testosterone. I was concerned and started advocating for further treatment. I was told time of day to which the tests are drawn have a big impact on final results. To me that was surprising at first, but it does make some sense. I do question how much the results are decreased when drawn in the afternoon vs morning like I had done. That said, I would
  4. See: Also, the skin becomes taunt when excessively dry. Treatment kits have the side effect of drying to the point it can cause skin to be less elastic. The drying encourages new skin to form underneath while the old skin dies and sheds off. But this often happens faster than replaced. Little goes a long way and give yourself breaks. Faster is not better.
  5. Sounds like you got too close under your eyes. Avoid the fragile, thin skin around the eyes when using BP. I think a good point of reference is to feel under your eye slightly pressing down as you descend until you come to a harder part. This is the bottom of the eye socket which is bone. I'd go one finger width down from that harder area and say that this is where you stop when applying BP or using a BP based face wash. The same applies to the side of your face. Just try to be mindful of the di
  6. Thanks. This is interesting stuff. I should have done research science as a major lol. This is why I feel this drug is not worth its cost due to the change in lipid profile and potential for later in life coronary events. Its unfortunate the exact mechanisms remain unknown according to recent literature. Exercising in my mind its attenuating some of your risks, lets hope. It be interesting to see your response as a result of TZD use. I'd try for 3-6 months. https://www.ncbi.nlm.nih
  7. I can see the full text article because of my school's library, but you won't so I will link to the abstract: https://pubmed.ncbi.nlm.nih.gov/23962262/ That said, this paper in the International Journal of Dermatology proves your hypothesis of excessive, long term serotonin syndrome to be false and opposite. Here is an exert from the paper: As a result, isotretinoin increases the expression of post‐synaptic D2 dopamine receptors and simultaneously activates the transcription of t
  8. There could be some connection. https://www.karger.com/Article/Fulltext/355849 This systematic review on parkinson's disease speaks on the retinoic acid and retinol receptors. It states that retinoic acid influences D1 & D2 receptor expression due to a retinoic acid complex being present within the genes that control receptor sites. However, what the authors describe is different than the assumptions I made thinking that too much retinol which is what isotretinoin is would be bad
  9. Congrats on getting clear. It is possible that the BC patch is influence your hormonal balance which is leading to increase in breakouts. It is quite strange at least to me when it comes to everyone's response to birth control and acne develop. For some it helps for others it makes worse. Hormones are a tricky business involved in many complex and cascading reactions daily that ultimately influence or become influenced by other factors that change your skins oiliness, dryness, turnover rate, and
  10. Yes, I'm sure. Merriam-Webster dictionary describes teratogenic as "...relating to, or causing development malformations." The oxford dictionary states teratogen, "an agent or factor which causes malformation of an embryo." An embryo pertains to females, especially pregnant females or females wanting to become pregnant. Therefore, I stand corrected when I state "teratogen/teratogenic." I refuted the claim that it is "radioactive." Scholarly articles to not label accutane as "radi
  11. I am not attempting to start an argument or a flame war here... I am not convinced by any of this. A brief search in peer reviewed literature and I cannot find anything regarding a chronic serotonin syndrome. It may be something else you have that shares similar presentation, but I doubt it is actual serotonin syndrome. I have first hand experience with patients that have presented with SS. People die from this if severe enough and not caught early. A mild presentation is possible depending on
  12. This peer reviewed article says its possible side effect due to accutanes's effect on the liver. How long this occurs after treatment? At this point that's anyone's best guess. Some data has suggested increased in inflammatory bowel disease (chronic/permanent) while other metanalysis suggest otherwise meaning there is not chronic/permanent link to bowel problems and accutane use. https://journals.tubitak.gov.tr/medical/issues/sag-16-46-3/sag-46-3-35-1412-142.pdf
  13. One in the morning the other at night is my best advice on this. Not together. I'd say the retinol at night as I've seen this most prescribed at night due to day time sunlight exposure. You could do alternating as well, BP one day, retinol the next day at night. Everyone's mileage varies here due to sensitivity.
  14. Wash your hands IMMEDIATELY after finishing the application to your face. This will fix your problem
  15. Stop. BP dry's skin as a way to cause skin shedding and renewal while killing p.acnes. Why would you want to cause more dryness on top of an already dry face? More does not equate to faster action/recovery. Give it time. It's one thing to follow the directions, but those directions are generic, not specific-don't do so blindly. Everyone's different. You're different. Therefore, exercise some thought here. If your face is "looking crazy" don't add fuel to the fire.
×